# SDR CA980603009

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2587335114
- Condition: Failed
- Location: Cockpit
- Part time: 29,959 hours
- Component: Honeywell
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THEY COULD SMELL AN ELECTRICAL OVERHEAT IN-FLIGHT.  VERTICAL GYRO FOUND OVERHEATED.  PART TC:  39,061.
